The Open UniversitySkip to content

Items Authored or Edited by Benjamin Mestel

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | Authors/Editors/Creators | No Grouping
Jump to: 2015 | 2014 | 2013 | 2008 | 2007 | 2004
Number of items: 11.


Verschueren, Paul and Mestel, Ben (2015). Growth of the Sudler product of sines at the golden rotation number. Journal of Mathematical Analysis and Applications (Early Access). restricted access item, not available for direct download


Mestel, Benjamin D. (2014). A contraction-mapping proof of Koenigs’ theorem. Aequationes Mathematicae, 88(1-2) pp. 35–38.

Loch, Birgit; Jordan, Camilla R.; Lowe, Tim. W. and Mestel, Ben. D. (2014). Do screencasts help to revise prerequisite mathematics? An investigation of student performance and perception. International Journal of Mathematical Education in Science and Technology, 45(2) pp. 256–268.

Verschueren, Paul and Mestel, Ben D. (2014). Fixed points of composition sum operators. Journal of Difference Equations and Applications, 20(8) pp. 1152–1168.


Mestel, Benjamin D. (2013). A short proof of the existence of universal functions. Real Analysis Exchange, 38(2) pp. 425–430.


Lowe, Tim; Mestel, Ben and Arrowsmith, Gaynor (2008). Electronic marking of mathematics assignments using Microsoft Word 2007. In: 12th International CAA Conference: Research into e-Assessment, 8-9 July 2008, Loughborough University, UK. file


Christodoulides, Y. T. and Mestel, B. D. (2007). On functional equations associated with the renormalization of non-commuting circle mappings. Journal of Physics A: Mathematical and Theoretical, 40(39) pp. 11877–11897.


Mestel, B. D. and Osbaldestin, A. H. (2004). Golden mean renormalization for a generalized Harper equation: The Ketoja–Satija orchid. Journal of Mathematical Physics, 45(12) pp. 5042–5075.

Mestel, B. D. and Osbaldestin, A. H. (2004). A garden of orchids: a generalized Harper equation at quadratic irrational frequencies. Journal of Physics A: Mathematical and General, 37(39) pp. 9071–9086.

Mestel, B. D.; Osbaldestin, A. H. and Tsygvintsev, A. V. (2004). Bounds on the unstable eigenvalue for the asymmetric renormalization operator for period doubling. Communications in Mathematical Physics, 250(2) pp. 241–257.

Mestel, B. D. and Osbaldestin, A. H. (2004). Renormalization of correlations in a quasiperiodically forced two-level system: quadratic irrationals. Journal of Physics A: Mathematical and General, 37(38) pp. 8969–8989.

This list was generated on Tue Nov 24 23:08:42 2015 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340